About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 820831, 7 pages
http://dx.doi.org/10.1155/2014/820831
Research Article

The Stationary Distribution of Competitive Lotka-Volterra Population Systems with Jumps

1College of Science, Donghua University, Shanghai 201620, China
2Department of Mathematics, Central South University, Changsha 410075, China

Received 17 December 2013; Accepted 16 January 2014; Published 13 March 2014

Academic Editor: Litan Yan

Copyright © 2014 Zhenzhong Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Bao, X. Mao, G. Yin, and C. Yuan, “Competitive Lotka-Volterra population dynamics with jumps,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 17, pp. 6601–6616, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Bao and C. Yuan, “Stochastic population dynamics driven by Lévy noise,” Journal of Mathematical Analysis and Applications, vol. 391, no. 2, pp. 363–375, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. I. Karatzas and S. E. Shreve, Brownian Motion and Stochastic Calculus, vol. 113 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2nd edition, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  4. R. N. Bhattacharya and E. C. Waymire, Stochastic Processes with Applications, Wiley Series in Probability and Mathematical Statistics: Applied Probability and Statistics, John Wiley & Sons, New York, NY, USA, 1990. View at MathSciNet
  5. J. Tong, Z. Zhang, and J. Bao, “The stationary distribution of the facultative population model with a degenerate noise,” Statistics & Probability Letters, vol. 83, no. 2, pp. 655–664, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. Z. Has'minskiĭ, Stochastic Stability of Differential Equations, vol. 7 of Monographs and Textbooks on Mechanics of Solids and Fluids: Mechanics and Analysis, Sijthoff & Noordhoff, Alphen aan den Rijn, The Netherlands, 1980. View at MathSciNet
  7. X. Mao, “Stationary distribution of stochastic population systems,” Systems & Control Letters, vol. 60, no. 6, pp. 398–405, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet